Yoel Groman

me
Columbia University
School of Mathematics
Office: 618 Math
Email: \mathtt{ygroman}@\mathtt{gmail}.\mathtt{com}
(Remove the \mathtt{})

Research interests

I am interested in symplectic geometry, differential geometry and mathematical physics.

CV

My CV is here.

Papers

  • The wrapped Fukaya category for semi-toric Calabi-Yau, preprint,  arXiv:1805.03635,
  • Viterbo's theorem on twisted cotangent bundles (with will J. Merry), in preparation,
  • Floer theory on open manifolds,preprint, arXiv: 1510.04265,
  • J-holomorphic curves with boundary in bounded geometry (with J. Solomon), Journal of Symplectic Geometry, 2016, 14.3: 767-809., arXiv:1311.7484,
  • A thick-thin decomposition for J-holomorphic curves, preprint, arXiv:1311.7564,
  • A reverse isoperimetric inequality for J-holomorphic curves (with J. Solomon), Geom. Funct. Anal. 24 (2014), no. 5, 1448-1515, arXiv:1210.4001, DOI: 10.1007/s00039-014-0295-2.